Dexamethasone - can side effects appear after any dosage or time period using this drug?

Dexamethasone - can side effects appear after any dosage or time period using this drug?

I was prescribed 32 mg (16 mg each time) of dexamethasone from June 12th through the 19th, for the first time. This was also after a course/dose pack of methylprednisolone. By the morning of July 5th my feet (and hands, somewhat) were swollen and by the end of the day, my ankles, too.

Curious because the swelling seemed to come on so quickly. Thank you.

A MyMigraineTeam Member said:

Oh no! I can't function at all! Any kind of movement only amplifies the throbbing!

posted over 2 years ago
A MyMigraineTeam Member said:

Steroids like methylprednisone can cause swelling. It often raises your blood sugar levels too which is something to watch out for if you're diabetic

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in